A 17-year-old female asked:
i took plan b last month and it made my period two weeks early, should i expect the same this month or should it be back to normal?
1 doctor answer
Dr. Karen Jones answered
36 years experience Obstetrics and Gynecology
Hard to know: Some women have an irregular period after taking plan b. When that happens no way to know if cycles will go back to old timing or new timing of periods will occur. Just wait and see.
Answered on Dec 30, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I took plan b after my boyfriend came inside me a week before my period now my period is a week late should i be concerned
The corners of my mouth have been dry and itchy for a week or two anything i should be thinking about
If i dont eat something every 2 to 3 hours a day i get a headache and feel tired is this normal or should i be concerned
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Exactly a month ago I had a abortion pill last night I had unprotected sex and my partner finished inside me is it safe for the plan b pill
If i m 20 weeks and the doctor measured my uterus as 22 cm when it should be 20 cm does this mean that my dates are wrong
How long should it take a cut on my finger to heal i cut it in the kitchen last week and it is still a bit tender and sore
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!